Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 35, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 35, Number 2 (1929)
Bull. Amer. Math. Soc. 35 (1929)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 35, Number 2 (1929)
Bull. Amer. Math. Soc. 35 (1929)
More Information
Full-text PDF Free Access     Request Permissions
The Thanksgiving meeting of the Southwestern Section
E. B. Stouffer.
Bull. Amer. Math. Soc. 35 (1929), 145-148
More Information
Full-text PDF Free Access     Request Permissions
The Thanksgiving meeting in Cincinnati
M. H. Ingraham.
Bull. Amer. Math. Soc. 35 (1929), 149-155
More Information
Full-text PDF Free Access     Request Permissions
The annual meeting in New York
R. G. D. Richardson.
Bull. Amer. Math. Soc. 35 (1929), 156-190
More Information
Full-text PDF Free Access     Request Permissions
The Christmas meeting in Chicago
M. H. Ingraham.
Bull. Amer. Math. Soc. 35 (1929), 191-197
More Information
Full-text PDF Free Access     Request Permissions
A correction
W. J. Trjitzinsky.
Bull. Amer. Math. Soc. 35 (1929), 197
More Information
Full-text PDF Free Access     Request Permissions
The inauguration of the institute Henri Poincaré in Paris
Maurice Fréchet.
Bull. Amer. Math. Soc. 35 (1929), 198-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561710
Report on the 1928 International Congress of Mathematicians
L. Tonelli.
Bull. Amer. Math. Soc. 35 (1929), 201-204
More Information
Full-text PDF Free Access     Request Permissions
Maxime Bôcher
William F. Osgood.
Bull. Amer. Math. Soc. 35 (1929), 205-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561712
On regular points of continua and regular curves of at most order $n$
G. T. Whyburn.
Bull. Amer. Math. Soc. 35 (1929), 218-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561713
Cubics whose $( Hessian )^{n}$’s are themselves
F. E. Wood.
Bull. Amer. Math. Soc. 35 (1929), 225-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561714
A proof of the fundamental theorem of algebra
I. M. Sheffer.
Bull. Amer. Math. Soc. 35 (1929), 227-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561715
An application of tensor analysis to the first variation of an integral
J. H. Taylor.
Bull. Amer. Math. Soc. 35 (1929), 231-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561716
On the maximum deficiency of $r$-space curves
B. C. Wong.
Bull. Amer. Math. Soc. 35 (1929), 237-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561717
A note on certain continuous non-differentiable functions
F. W. Perkins.
Bull. Amer. Math. Soc. 35 (1929), 239-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561718
A new proof of certain relations of Morse in the calculus of variations in the large
D. E. Richmond.
Bull. Amer. Math. Soc. 35 (1929), 248-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561719
Alexander Ziwet—In memoriam
L. C. Karpinski, J. W. Bradshaw, T. H. Hildebrandt and Peter Field.
Bull. Amer. Math. Soc. 35 (1929), 259-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561720
Notes
Bull. Amer. Math. Soc. 35 (1929), 279-283
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 35 (1929), 284-288
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebren und ihre Zahlentheorie, by L. E. Dickson.
Reviewer: H. H. Mitchell
Bull. Amer. Math. Soc. 35 (1929), 261-263
Review information
Full-text PDF Free Access
Non-Riemannian Geometry, by Luther Pfahler Eisenhart.
Reviewer: J. M. Thomas
Bull. Amer. Math. Soc. 35 (1929), 264-267
Review information
Full-text PDF Free Access
An Elementary Treatise on Differential Equations and their Applications, by H. T. H. Piaggio.
Gewöhnliche Differentialgleichungen, by J. Horn.
Ordinary Differential Equations, by E. L. Ince.
Reviewer: W. R. Longley
Bull. Amer. Math. Soc. 35 (1929), 267-268
Review information
Full-text PDF Free Access
Researches into the Mathematical Principles of the Theory of Wealth, by Augustin Cournot.
Reviewer: G. C. Evans
Bull. Amer. Math. Soc. 35 (1929), 269-271
Review information
Full-text PDF Free Access
Vorlesungen über Nicht-Euklidische Geometrie, by Felix Klein.
Nicht-Euklidische Geometrie. Hyperbolische Geometrie der Ebene, by Richard Baldus.
La Géométrie Non-Euclidienne, by P. Barbarin.
Reviewer: E. S. Allen
Bull. Amer. Math. Soc. 35 (1929), 271-276
Review information
Full-text PDF Free Access
The Early Mathematical Sciences in North and South America, by Florian Cajori.
Reviewer: U. G. Mitchell
Bull. Amer. Math. Soc. 35 (1929), 277-278
Review information
Full-text PDF Free Access
Précis d'Analyse Mathématique à l'usage des candidats au certificat de calcul différentiel et intégral, by E. Lainé.
Reviewer: J. D. Tamarkin
Bull. Amer. Math. Soc. 35 (1929), 277
Review information
Full-text PDF Free Access